# SDR SWAA022857

- Difficulty date: December 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 52,931 hours, 44,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR EXTERNAL SKIN CRACKED AT HANDLE CUT OUT, UPPER AFT CORNER.  REPAIRED SKIN PER SWA EA.
